# SDR YENA2019081410456

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 73,994 hours, 27,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, RT WING 640LB ACCESS FUEL PANEL LANDING HAD 7EA ELONGATED HOLES.   REPAIRED THE FUEL ACCESS PANEL LANDING 640LB IAW SRM 57-27-11-300-002 FIG 001 AND SRM SRI 57-21-11-205-036.
